MathSciNet Relay Station
MathSciNet bibliographic data
MR1933054 (2003j:14080) 14Q05 (14G50 68W30 94B27)
Campillo, A.; Farrán, J. I. Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes. Math. Comp. 71 (2002), no. 240, 1759–1780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement